# SDR CALA2019070801170

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 99,223 hours, 13,130 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Light
- Condition: Inoperative
- Location: Water System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO WATER ON A/C AFTER TO FOUND WATER FILL VALVE NOT OPENING AUTOMATICALLY, SERVICED WATER SYSTEM TO FULL MANUALLY. PLACED FILL VALVE ON DEFERRAL PER MEL 3810AR. NOC  DESK: 777  DATE: 04-JUL-19- VALVE CLOSED, WATER PRESSURE CONFIRMED ON AIRCRAFT. PLACED WATER SYSTEM FILL VALVE ON MEL,VERYFIED VALVE CLOSED. FWD WATER SVC PANEL.  RELAMPED BULBS AS REQUIRED.  LIGHTS FOUND GREEN QTY AND AMBER PRESSURE ILLUMINATION LAMPS INOP ON ILLUMINATE NORMALLY.  DRAINED ALL WATER TANKS AND VERIFIED ALL WATER INDICATORS SHOWING EMPTY.  FILLED WATER TANKS TO FULL WITH NO DEFECTS NOTED.  YELLOW VALVE LEVER ON FWD SERVICE PANEL OPENS QUANTITY AFTER SERVICE.  REF AMM 12-14-01-600-803 AND AMM SERVICE.  ALL FLIGHT ATTENDANT STATIONS INDICATE FULL WATER FULL INDICATION LIGHT PRESENT AT FWD SERVICE PANEL AFTER AND CLOSES NORMALLY.  WATER QUANTITY INDICATORS ON FWD SERVICE PANEL AND AFT SERVICE PANEL VERIFIED AT FULL LEVEL, WITH GREEN 12-14-01-600-809 FOR WORK PERFORMED.
